Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 6

All articles in this issue are freely accessible.

Harnack inequality for non-divergence form operators on stratified groups
Andrea Bonfiglioli and Francesco Uguzzoni.
Trans. Amer. Math. Soc. 359 (2007), 2463-2481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286040
Coarse classification of constant mean curvature cylinders
J. Dorfmeister and S.-P. Kobayashi.
Trans. Amer. Math. Soc. 359 (2007), 2483-2500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286041
A general conformal geometric reflection principle
Oliver Roth.
Trans. Amer. Math. Soc. 359 (2007), 2501-2529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286042
Sharp Sobolev inequalities in the presence of a twist
Stephane Collion, Emmanuel Hebey and Michel Vaugon.
Trans. Amer. Math. Soc. 359 (2007), 2531-2537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286043
The real cohomology of virtually nilpotent groups
Karel Dekimpe and Hannes Pouseele.
Trans. Amer. Math. Soc. 359 (2007), 2539-2558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286044
$L^{p}-L^{p’}$ estimates for overdetermined Radon transforms
Luca Brandolini, Allan Greenleaf and Giancarlo Travaglini.
Trans. Amer. Math. Soc. 359 (2007), 2559-2575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286045
The Euler characteristic of the Whitehead automorphism group of a free product
Craig Jensen, Jon McCammond and John Meier.
Trans. Amer. Math. Soc. 359 (2007), 2577-2595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286046
Projectivity and freeness over comodule algebras
Serge Skryabin.
Trans. Amer. Math. Soc. 359 (2007), 2597-2623
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286047
Deformed preprojective algebras of generalized Dynkin type
Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski.
Trans. Amer. Math. Soc. 359 (2007), 2625-2650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286048
Homologous non-isotopic symplectic surfaces of higher genus
B. Doug Park, Mainak Poddar and Stefano Vidussi.
Trans. Amer. Math. Soc. 359 (2007), 2651-2662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286049
Closed timelike geodesics in compact spacetimes
Mohammed Guediri.
Trans. Amer. Math. Soc. 359 (2007), 2663-2673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286050
Partial derivatives of a generic subspace of a vector space of forms: Quotients of level algebras of arbitrary type
Fabrizio Zanello.
Trans. Amer. Math. Soc. 359 (2007), 2675-2686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286051
Classifying representations by way of Grassmannians
Birge Huisgen-Zimmermann.
Trans. Amer. Math. Soc. 359 (2007), 2687-2719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286052
Compact operators and nest representations of limit algebras
Elias Katsoulis and Justin R. Peters.
Trans. Amer. Math. Soc. 359 (2007), 2721-2739
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286053
Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles
P. Cannarsa, P. Cardaliaguet and E. Giorgieri.
Trans. Amer. Math. Soc. 359 (2007), 2741-2775
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286054
Closed manifolds coming from Artinian complete intersections
Stefan Papadima and Laurentiu Paunescu.
Trans. Amer. Math. Soc. 359 (2007), 2777-2786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286055
The combinatorics of twisted involutions in Coxeter groups
Axel Hultman.
Trans. Amer. Math. Soc. 359 (2007), 2787-2798
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286056
Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature
T. Hasanis, A. Savas-Halilaj and T. Vlachos.
Trans. Amer. Math. Soc. 359 (2007), 2799-2818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286057
A uniqueness theorem for the singly periodic genus-one helicoid
Antonio Alarcón, Leonor Ferrer and Francisco Martín.
Trans. Amer. Math. Soc. 359 (2007), 2819-2829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286058
Curves of genus 2 with group of automorphisms isomorphic to $D_{8}$ or $D_{12}$
Gabriel Cardona and Jordi Quer.
Trans. Amer. Math. Soc. 359 (2007), 2831-2849
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286059
Asymptotic estimates of multi-dimensional stable densities and their applications
Toshiro Watanabe.
Trans. Amer. Math. Soc. 359 (2007), 2851-2879
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286060
Dimensional properties of the harmonic measure for a random walk on a hyperbolic group
Vincent Le Prince.
Trans. Amer. Math. Soc. 359 (2007), 2881-2898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286061
Hyperinvariant subspaces for some subnormal operators
C. Foias, I. B. Jung, E. Ko and C. Pearcy.
Trans. Amer. Math. Soc. 359 (2007), 2899-2913
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286062
Linear relations in the Calkin algebra for composition operators
Thomas Kriete and Jennifer Moorhouse.
Trans. Amer. Math. Soc. 359 (2007), 2915-2944
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286063
The Cech filtration and monodromy in log crystalline cohomology
Elmar Grosse-Klönne.
Trans. Amer. Math. Soc. 359 (2007), 2945-2972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286064
Invariant curves for birational surface maps
Jeffrey Diller, Daniel Jackson and Andrew Sommese.
Trans. Amer. Math. Soc. 359 (2007), 2973-2991
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2286065